# SDR UIEA200600098

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,219 hours, 18,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 360 FLOORBEAM UPPER CHORD AFT FLANGE 1 HOLE AT RBL 43 FOUND CRACK RUNNING FWD.  U/DECK BS 360 FLOORBEAM UPPER CHORD AFT FLANGE AT RBL 43" AREA.  REPAIRED AS PER SB 53A2431 FIG 9.  CONTINUE INSPECTION IS REQUIRED AS PER SB 53A2431 PART 3.
